Hull properties in location problems

Henrik Juel, Robert F. Love

    Research output: Contribution to journalJournal articlepeer-review

    Abstract

    Some properties of the solution set for single and multifacility continuous location problems with lp distances are given. A set reduction algorithm is developed for problems in k-dimensional space having rectangular distances.
    Original languageEnglish
    JournalEuropean Journal of Operational Research
    Volume12
    Issue number3
    Pages (from-to)262-265
    ISSN0377-2217
    DOIs
    Publication statusPublished - 1983

    Fingerprint

    Dive into the research topics of 'Hull properties in location problems'. Together they form a unique fingerprint.

    Cite this